MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8401
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One product sample was received in good physical condition.The reported problem was duplicated.The monitor was powered with no error but after attaching a filter an occlusion error was present and would not go away.Opened the monitor and the occlusion error was gone, inspected the tubing going to the bench and they both looked kinked.After replacing the tubing for both, the occlusion error was no longer present.The root cause of the reported issue was found to be the weight of the restrictor pushing the small diameter tubing against the co2 bench nozzle as the housing closes.The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.E4 initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that an error occlusion was found upon testing.No patient injury was reported.

Brand Name
BCI CAPNOCHECK PLUS SLEEP CARBON DIOXIDE DETECTOR
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15334217
Report Number3012307300-2022-17160
Device Sequence Number6889720
Product Code CCK
UDI-Device Identifier10610586036781
UDI-Public10610586036781
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8401
Device Catalogue Number8401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown